This paper proposes two sequential procedures for selecting respectively the multinomial cell with the largest cell probability and the multinomial cell with the smallest cell probability. The stopping rule for both procedures uses truncation of the procedure studied by Ramey and Alam (1979, Biometrika, 66, 171-173). A property of the least favorable configuration of the proposed procedures is proved, which partially solves a conjecture given in Ramey and Alam (1979). The proposed procedures are compared with other procedures which have been considered in the literature and are found to be better in certain respects.
|Original language||English (US)|
|Number of pages||10|
|Journal||Annals of the Institute of Statistical Mathematics|
|State||Published - Dec 1992|
- Multinomial distribution
ASJC Scopus subject areas
- Statistics and Probability